web analytics

Tag Archive | "Jordan-Luke Ibrihim Vandenbosch"

Two plead guilty in heroin overdose death


Jordan-Luke Vandenbosch

Jordan-Luke Vandenbosch

Bonnie Lee Price

Bonnie Lee Price

A Nelson Township man died last May of a heroin overdose, and the two people involved in his death pled guilty this week as part of a plea deal.

Bonnie Lee Price, 43, and Jordan-Luke Ibrihim Vandenbosch, 30, faced charges in the death of Price’s husband, Joshua Price 43. The incident occurred in May 2016, in the 6900 block of 17 Mile Road, west of Myers Lake Ave. Bonnie Price reportedly bought $60 worth of heroin in Grand Rapids, which she gave to Vandenbosch. He then mixed it and put it into syringes, and injected both the woman and her husband, and himself. When Joshua Price began to show signs of an overdose and difficulty breathing, the pair did not call 911 right away. Instead they tried to find narcan, which can reverse an overdose, from people they know. Bonnie Price reportedly also shot video of her husband, showing him in a distressed breathing state. She finally called 911 when he stopped breathing.

The pair tried to get rid of the drug paraphernalia, and later tried to get rid of Joshua’s phone and text messages about drugs by throwing it away at the Meijer on Alpine.

Price pled guilty this week to delivery/manufacture of heroin less than 50 grams, and tampering with evidence. In exchange, the prosecutor did not charge her with delivery of a controlled substance causing death. The agreement calls for a minimum term of just over three years in prison.

Vandenbosch pled guilty to the delivery of a controlled substance causing death, a possible life offense. The prosecution then dropped two other charges, and recommended a minimum term of seven years in prison.

The pair will be sentenced on March 9.

If someone you know appears to be suffering a heroin overdose, the best thing is to call 911 immediately. All Sheriff Deputies are trained in how to administer Narcan.

Heroin overdose affects a number of different body parts and systems.  Some of these effects are more obvious than others. Warning signs include:

• Bluish nails or lips.

• Depressed breathing.

• Weak pulse.

• Pinpoint pupils.

• Disorientation or delirium.

• Extreme drowsiness.

• Repeated episodes of loss of consciousness.

• Coma.

• Dry mouth.

• Constipation or spasms of the stomach or intestines.

• Low blood pressure.

To get help with addiction, visit https://network180.org/en/substance-use-disorders/programs/treatment-services or give them a call at 616.336.3909.

Posted in NewsComments (0)


Kent Theatre
Advertising Rates Brochure

Get the Cedar Springs Post in your mailbox for only $35.00 a year!